# SDR HNAA2016030900073

- Difficulty date: March 9, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 57,091 hours, 63,442 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Condition: Chafed
- Location: Prop Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING WITH PROP HEAT SELECTED ON.  FOUND CHAFED PROP LEAD AT LEFT, PROP NR 2 BLADE.  R & R PROP LEAD.  OPS CHECK OK AT THIS TIME.
